Une mesure d'indépendance algébrique
Annales de l'Institut Fourier, Volume 38 (1988) no. 3, p. 85-103
Let Ω=Zω+Z ω be a lattice and η the quasi-period associated to ω. The proof given by G.V. Chudnovsky for a measure of algebraic independence of π/ω and η/ω is very complicated. In this paper, we give a new and clear proof, using mainly a zero-estimate and a general result of P. Philippon for measures of algebraic independence.
Étant donné un réseau Ω=Zω+Zω et η la quasi-période associée a ω, une mesure d’indépendance algébrique des deux nombres π /ω, η /ω a été donnée par G. V. Chudnovsky; mais la preuve qu’il en fait est très complexe. Dans cet article, une méthode nouvelle, utilisant principalement un lemme de zéros et un résultat général de P. Philippon, permet d’obtenir une démonstration très claire de cette mesure.
@article{AIF_1988__38_3_85_0,
     author = {Philibert, Georges},
     title = {Une mesure d'ind\'ependance alg\'ebrique},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {38},
     number = {3},
     year = {1988},
     pages = {85-103},
     doi = {10.5802/aif.1142},
     mrnumber = {90b:11071},
     zbl = {0644.10026},
     language = {fr},
     url = {https://aif.centre-mersenne.org/item/AIF_1988__38_3_85_0}
}
Une mesure d'indépendance algébrique. Annales de l'Institut Fourier, Volume 38 (1988) no. 3, pp. 85-103. doi : 10.5802/aif.1142. https://aif.centre-mersenne.org/item/AIF_1988__38_3_85_0/

[1] W.D. Brownawell, D.W. Masser. — Multiplicity estimates for analytic functions I, J. für reine angew. Math., 314 (1979), 200-216. | MR 81j:10046a | Zbl 0417.10027

[2] G.V. Chudnovsky. — Algebraic independence of constants connected with exponential and elliptic functions, Dokl. Akad. Nauk. Ukrain. SSR, Ser.A, (1976), 698-701 & 767 (Russian, English summary). | MR 54 #12670 | Zbl 0337.10024

[3] G.V. Chudnovsky. — Algebraic grounds for the proof of algebraic independence, Comm. Pure Appl. Math., 34 (1981), 1-28. | MR 82j:10060 | Zbl 0446.10025

[4] G.V. Chudnovsky. — Contributions to the theory of transcendental numbers, American Mathematical Society, Survey & Monographs, 19 (1984). | MR 87a:11004 | Zbl 0594.10024

[5] A. Faisant, G. Philibert. — Mesure d'approximation pour la fonction modulaire j, Publ. Univ. Paris VI, n° 66, fasc. 2 (1983-1984).

[6] A. Faisant, G. Philibert. — Quelques résultats de transcendance liés à la fonction modulaire j, Journal of Number Theory, 25, n° 2 (1987), 184-200. | MR 88f:11066 | Zbl 0633.10035

[7] M. Mignotte, M. Waldschmidt. — Linear forms in two logarithms and Schneider's method, Math. Ann., n°231 (1978), 241-267. | MR 57 #242 | Zbl 0349.10029

[8] P. Philippon. — Sur les mesures d'indépendance algébrique, Séminaire de théorie des nombres, Paris (1983-1984), Birkäuser, Progress in Math., vol. 59, 219-233. | MR 89e:11042 | Zbl 0567.10034

[9] P. Philippon. — Critères pour l'indépendance algébrique, Publication IHES, n°64 (1986), 5-52. | Numdam | MR 88h:11048 | Zbl 0615.10044

[10] E. Reyssat. — Approximation algébrique de nombres liés aux fonctions elliptiques et exponentielles, Bull. Soc. Math. France, n°108 (1980), 47-79. | Numdam | MR 82j:10064 | Zbl 0432.10018

[11] M. Waldschmidt. — Simultaneous approximation of numbers connected with the exponential function, J. Austral. Math. Soc., series A, 25 (1978), 466-475. | MR 58 #21955 | Zbl 0388.10023